# SDR HALA20250124032

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 19,328 hours, 4,086 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,525 hours, 3,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENG PYLON HYDRAULIC PRESSURE LINE LEAKING DURING WALK AROUND. REPLACED #2 ENG HYDRAULIC PYLON PRESSURE LINE REF AMM 29-13-49. ALL OPS AND LEAK CHECKS GOOD. OK TO CONTINUE SERVICE.
